# SDR SWIA2020020748324

- Difficulty date: January 14, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Door Kickplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SURROUND KICKPLATE ANGLE HAS CORROSION   (C-CHECK) RO 2/05/2020   PAX DOOR LOWER SILL SURROUND KICKPLATE ANGLE OUT OF LIMITS EXFOLIATED 100%, REF CRJ 700SRM.  REMOVED AND INSTALLED  PAX DOOR LOWER SURROUND KICKPLATE ANGLE REF CRJ 700 SRM - BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKY CARD.   COMPLIED WITH TASK.
